# SDR FX7A200500001

- Difficulty date: February 9, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Engine: Pwa JT8D
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: 102330FGKL
- Condition: Leaking
- Location: L/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI HYDRAULIC QUANTITY DROPS TO ZERO.
